# SDR JJBA20180708003

- Difficulty date: July 8, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 35,859 hours, 22,064 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1341
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 36,093 hours, 24,807 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOPERATIVE IN FLIGHT. R&R HSCU. OPS CHECK SAT.
